Case Report

STATIN INDUCED MYOPHATY. CASE REPORT

Dra. Lourdes Trinidad Castillo Garcia, Dra. Denise Yuliana Vazquez Bautista, Dr. Cesar Zambada Zazueta, Dr. Manuel Arias Santiago


Abstract :

We present the case of a 28-year-old woman, who began suffering 6 months prior to admission with weight loss, malaise, dysphagia to solids and progressive dyspnea. Anterior mediastinoscopy and lymph node biopsy were performed. In recovery it presents respiratory difficulty, CO2 80mmHg; Suggamadex is administered. Enter intensive therapy for assessment and management, is found elevation of muscle enzymes. Muscle biopsy with necrotizing myopathy associated with statins. Management with prednisone and immunoglobulin; graduating for improvement. Statin-related myopathy usually manifests after 6 months of therapy. The risk factors include: characteristics of the patient, agents that cause an increase in the half-life of the drug or an increase in its concentration at the muscular level and factors that increase the susceptibility of the muscle. It is recommended to stop statins days before major elective surgery. The pharmacogenic myopathies are frequent. They appear after a time of exposure to the responsible drug. They may present with myalgia, proximal weakness and increased muscle enzymes. The withdrawal of the drug leads to the cure of the disease in most cases. Abbreviations: CPK


Cite This Article :

STATIN INDUCED MYOPHATY. CASE REPORT, Dra. Lourdes Trinidad Castillo Garcia, Dra. Denise Yuliana Vazquez Bautista, Dr. Cesar Zambada Zazueta, Dr. Manuel Arias Santiago, International Journal Of Pure Medical Research, Volume : 3, Issue : 6, June - 2018


Article :

Download PDF Article No. : 1Number of Downloads : 83